# SDR HEEA088004

- Difficulty date: June 26, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N723PH
- Make and model: Bell 407
- Aircraft serial: 53283
- Aircraft time: 4,112 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Frahm
- Part number: 407010150109
- Part serial: LK68
- Condition: Vibration
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRAHM ASSY HAS ONE PER REV VIBRATION. REPLACED WITH SERVICEABLE PART.
